# SDR SWAA2022050293662

- Difficulty date: April 12, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8689C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36658
- Aircraft time: 20,145 hours, 9,375 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD AFT OF THE DOOR HAS AREAS OF CORROSION BS 492 TO BS50A RBL23 WL156 / [01] EVALUATED CORROSION ON SHIELD BS 492 TO 500A RBL 23 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED DAMAGED SHIELD; LOCATED AND DRILLED NEW SHIELD AT BS 492 TO 500A RBL 23 WL 156 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 AND DWG 143A0080.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] OK TO INSTALL;[06] OK TO INSTALL.;[07] INSTALLED FWD CARGO BAY SHIELD BS 492 - BS 500A RBL23 WL 156 IAW SRM 51-40-02 AND DWG 143A0080;[08] INADVERTENTLY UPDATED INSPECTOR BLOCK IN CORRECTIVE ACTION 7. INSTALLED FWD CARGO BAY SHIELD BS 492 - BS 500A RBL23 WL 156 IAW SRM 51-40-02 AND DWG 143A0080;[09] RII INSPECTED ACTION 7;8;[10] INSPECTION COMPLETE
